# SDR AALA202411183475

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 27,264 hours, 10,826 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C5306
- Condition: Inoperative
- Location: Zone 800 Slide
- Part time: 27,264 hours, 10,826 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: REPLACEMENT OF SLIDE RESERVOIR FOR L3 EMERGENCY EXIT PER AMM 25-62-49. REPLACED SLIDE RESERVOIR FOR L3 EMERGENCY EXIT PER AMM 25-62-49.
